# SDR VTZA200500186

- Difficulty date: September 14, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N655BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 11,376 hours, 9,860 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Angle
- Part number: 6001020427
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BATTERY RIB SUPPORT ANGLE LWS 48.3 IS CRACKED .25 INCH.
